Show/Hide Menu
Hide/Show Apps
Logout
Türkçe
Türkçe
Search
Search
Login
Login
OpenMETU
OpenMETU
About
About
Open Science Policy
Open Science Policy
Open Access Guideline
Open Access Guideline
Postgraduate Thesis Guideline
Postgraduate Thesis Guideline
Communities & Collections
Communities & Collections
Help
Help
Frequently Asked Questions
Frequently Asked Questions
Guides
Guides
Thesis submission
Thesis submission
MS without thesis term project submission
MS without thesis term project submission
Publication submission with DOI
Publication submission with DOI
Publication submission
Publication submission
Supporting Information
Supporting Information
General Information
General Information
Copyright, Embargo and License
Copyright, Embargo and License
Contact us
Contact us
A NOTE ON COMPUTING TESTS OF OVERIDENTIFYING RESTRICTIONS
Download
A Note on Computing Tests 63-77.pdf
Date
1993
Author
Erlat, Haluk
Metadata
Show full item record
This work is licensed under a
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License
.
Item Usage Stats
47
views
14
downloads
Cite This
Four alternative tests of overidentifying exclusion restrictions are compared and it is found that all four share a common numerator but differ with respect to their denominators. This analysis leads to representations of these statistics in terms of easy-to-compute sums of squared residuals.
URI
https://hdl.handle.net/11511/110167
Journal
ODTÜ Gelişme Dergisi
Collections
Department of Economics, Article
Citation Formats
IEEE
ACM
APA
CHICAGO
MLA
BibTeX
H. Erlat, “A NOTE ON COMPUTING TESTS OF OVERIDENTIFYING RESTRICTIONS,”
ODTÜ Gelişme Dergisi
, vol. 20, no. 1-2, pp. 63–77, 1993, Accessed: 00, 2024. [Online]. Available: https://hdl.handle.net/11511/110167.